Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes skin rash post colitis?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3579 Questions

default
Posted on Mon, 2 Nov 2015 in Medicines and Side Effects
Question: I had knee "revision" replacement 5 weeks ago I was sent home on third day but that night ended back in emergency room with Colitis so back in hospital for 3 more days. I had a small rash when I got home and it has steadily gotten worse and now is all over my body. I went to dermatologist they confirmed it wasn't bed bugs, mites, scabies or fleas. They said "reaction to drugs" probably but I have not been on ANY drugs for 3 weeks. And like I said rash getting worse spreading and itching HORRIBLY. They gave me cortisone shot and a lotion to help the itching along with prescription Antihistimine. NOTHING is working the cortisone worked for about 5 hours then itching returned. Do you have any suggestions I have tried every itch cream/lotion on the drug store shelves.
doctor
Answered by Dr. Suresh Heijebu 8 hours later
Brief Answer:
Please upload images

Detailed Answer:
Hello, Madam.

I can understand your concerns.

This could possibly be a rash of infectious/immunological origin.

I can guide you better if you upload images of the rash.

This helps me to formulate accurate hypothesis and guide you therapeutically.

Thank you.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Colitis

doctor1 MD

Hello, my 84 yo father in law has been suffering from frequent uti s for the past 3 years. originally diagnosed with kidney CA, then bladder CA. The last Pet scan was negative but still continues w/ frequent UTI s, strong urgency, and frequency with only about 200cc of output. He was place on 1000mg of Cellcept BID and 15mg of prednisone everyday due to his myasthenia gravis. He is now suffering from severe diarrhea. He was hospitalized last week with deydration. The Dr s did an EGD and colonoscopy and found a few little ulcerated areas in the small bowel and nothing real significant on the lower portion. They did multiple random bx s. We havent received those results yet. He is obviously immunosupressed due to his medications and has chronic infections (UTI s, cellulitis, staph etc)My question is... could he be suffering from the CMV in his urine causing all of the UTI s and in his colon causing all of the diarrhea and colitis-like symptoms?

doctor1 MD

Hi, I am 30 years old male and I live in XXXXX.It would be really kind if you could help me out. I have an ulcerative Colitis which is been diagnosed recently i.e on 21st June through a Colonoscopy Procedure as I had Diarrhea for the past 2 months prior to the procedure.It is a mild colitis as it is spread only over rectum and sigmoid.Now the problem is I have a low grade fever and a high Pulse rate right 10 to 12 hours after the colonoscopy procedure on 21st june.since then I have been facing both the problems. the fever generally come during the day and thouches 99.5 F maximum in the afternoon and generally vanishes away after 7 or 8 Pm. My pulse rate varies between 85-110 bpm during resting.Because of all this, I feel tired and malaise and unable to do any work. Moreover, All the tests(C T Scan, Chest and stomach x-Ray, thyroid, Blood Culture , Typhoid, C-RP,ESR, Electrolyte , ECG, ECHO, TMT etc) were normal. Also I sometimes have alot of Itching all over the body for the past 5-6 months and it comes for few days and goes.Please help me out as my weight is also getting reduced since then and I feel very week.

doctor1 MD

My daughter has ulcerative colitis and has been off prednisone for 3 weeks. She has been having one regular bowel movement per day until a few days ago. She skipped a day, then had a bowel movement and had blood on the paper. This has remained for the past few days. She has now skipped 2 days of having a bowel movement and went today, having a little more blood and some flaky stool . Her GI doctor thinks she probably has a fissure and is constipated. Do you agree with this. She is having no pain at all.

doctor1 MD

I have been suffering with too many bowel movements for some time. I have had a large bowel procedure which showed diveritular disease. I have since had a small bowel meal and await results. I am still bleeding periodically from the back passage, bright red blood and have what feels like a large protrusion below my chest but above my belly button which is evident when getting out of bed.

doctor1 MD

I have a constant spasm in my lower left abdomen no pain feels like a baby kicking but I’m 63. What can it be?

doctor1 MD

What would dark red blood be in your stool and on the toilet paper mean.

doctor1 MD

I am starting to experience a sharp pain on the left side, I get the feeling I need to go to the bathroom but little comes out. the pain is starting to get where it does not feel good to push on the left side or its hurts to cough